RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 351, Number 3, Pages 309–312 (Mi dan3940)  

MATHEMATICS

On the solvability of multidimensional Fuchsian equations in classes of resurgent functions

B. Yu. Sternin, V. E. Shatalov

Lomonosov Moscow State University

Full text: PDF file (395 kB)

Bibliographic databases:
UDC: 517.9
Presented: С. В. Емельянов
Received: 19.01.1995

Citation: B. Yu. Sternin, V. E. Shatalov, “On the solvability of multidimensional Fuchsian equations in classes of resurgent functions”, Dokl. Akad. Nauk, 351:3 (1996), 309–312

Citation in format AMSBIB
\Bibitem{SteSha96}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper On the solvability of multidimensional Fuchsian equations in
classes of resurgent functions
\jour Dokl. Akad. Nauk
\yr 1996
\vol 351
\issue 3
\pages 309--312
\mathnet{http://mi.mathnet.ru/dan3940}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1444235}
\zmath{https://zbmath.org/?q=an:0908.35025}


Linking options:
  • http://mi.mathnet.ru/eng/dan3940
  • http://mi.mathnet.ru/eng/dan/v351/i3/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020